Feeling a BUZZ inside the ear??? it is driving me crazy!!!

Discussion in 'Fibromyalgia Main Forum' started by Ninas, Nov 5, 2005.

  1. Ninas

    Ninas New Member

    Any one feling a buzz inside the ears??
    for about a month I´been getting this terrible noise inside my ears, doctors prescribed me different medicines but up to now it still there...it is really driving me crazy!!!!! has any of you has been through this?
    Nina
  2. piebear

    piebear New Member

    I have fibro and I get a buzz in my ears from time to time. Its not usually that bad though. And its just in one ear at a time. Not sure what brings it on or what I can do about it so I just live with it. It doesn't usually last long so its bearable. Annoying but bearable. Maybe an ear doctor could help?
  3. Musica

    Musica New Member

    I don't know much about it, but I know one symptom is hearing ringing in your ears all the time.
  4. JencyH

    JencyH New Member

    I had ringing in my left ear for about 6 years, constantly! A doctor gave me meclizine which is the ingredient in bonine. Ya have to look on the label. (it's also for dizziness but really is a sort of antihistamine). Try Benedryl even. I heard it helps with fibro symptoms. Remember, it is really a central nervous system problem. Good luck!
  5. Fudge43

    Fudge43 New Member

    What you might really have is tinnitus .. I have had it almost 2 years now in my right ear .. sounds like a cicada, high pitched whine type .. I have been told there is nothing that can be done for it .. I keep thinking perhaps the supplements might help .. but nothing so far.
    It is maddening ... especially at night .. another reason I have the fan going .. for white noise.
    It might be a good idea to ask you doctor if he/she thinks it is tinnitus ? and see what they have to say about it ?
    Good Luck
    Fudge : )
  6. fivesue

    fivesue New Member

    I would think something was wrong if this noise that has accompanied me forever would leave. Just normal for me...and my dad.

    I can see how it would drive a person crazy if it just began and didn't leave. I'm sorry for that.

    I don't know that there's anything they can do for it, but some meds make it worse...aspirin, ibprofen, Vicadin, etc.

    Anyway, I've always just considered it background music.

    Hope it goes away.

    Sue